# SDR JJBA20240322081

- Difficulty date: March 12, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 80 S5-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR FUSELAGE, BULKHEAD 80 ON LH SIDE, BETWEEN STGR 5L AND STGR 7L SHEAR CLIP CRACKED. REAR FUSELAGE, BULKHEAD 80 LH BTW SR 5L-7L SHEAR CLIP REMOVED, REPLACED WITH NEW PART INSTALLED
